# SDR AUS20011168

- Difficulty date: November 5, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Capacitor
- Part number: 09601820038
- Condition: Burned Out
- Location: Flt Management
- Part time: 2,040 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) NAVCOM CAPACITOR C491 BURNT.
